# SDR IPXA2017030114562

- Difficulty date: February 19, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 50,752 hours, 16,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1508-1519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK WAS FOUND ON THE STRINGER 20L AT BS 1508 AND 1519.  REPAIR IAW SRM 53-00-03-2R-5, REPAIR 5, REV.67, AND EO B767-5310-63458-A.
